Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from chest pain and back pain, taking Nikoran with temporary relief. Cause for pain?

Hello Sir, my mom is suffering from chest pain and pain in her back. She consulted a doctor and he has advised her to take Nikoran 5mg daily. She is been taking this tablet almost from the past 4 months. Whenever she miss taking this tablet, she again feels lot of pain and worried about some problems with heart . She had also examined through heart tests, everything came normal. But it is still wondering us why the pain in chest is more when she does not take this medicine. Appreciate your valuable response on this query.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Nikoran is a medication that is used to treat high blood pressure as a preventative measure against effects of hypertension like stroke and cardiac ischemia and sometimes arrhythmias of the heart. Since the kind of pain your mother is experiencing is similar to the cardiac pain experienced by many patients in my practice, it might be wise to get a cardiac profile done after consulting with a doctor, just to rule out any cardiac origin. If all is fine then we might be reassured about the seriousness of the pain. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor